The normal approximation rate for the drift estimator of multidimensional diffusions

被引:0
|
作者
Bianchi A. [1 ]
机构
[1] Department of Mathematics, Statistics, Computer Science and Appplications, Bergamo University, 24127 Bergamo
关键词
Drift estimation; Multidimensional diffusion process; Nonparametric estimation; Uniform central limit theorem;
D O I
10.1007/s11203-008-9032-5
中图分类号
学科分类号
摘要
We consider the problem of the density and drift estimation by the observation of a trajectory of an ℝd-dimensional homogeneous diffusion process with a unique invariant density. We construct estimators of the kernel type based on discretely sampled observations and study their asymptotic distribution. An estimate of the rate of normal approximation is given. © Springer Science+Business Media B.V. 2009.
引用
收藏
页码:251 / 268
页数:17
相关论文
共 50 条
  • [1] THE DIFFERENCE APPROXIMATION OF LOCAL TIMES OF MULTIDIMENSIONAL DIFFUSIONS
    Kulik, Aleksey M.
    [J]. THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS, 2008, 78 : 86 - 102
  • [2] Variance estimator for fractional diffusions with variance and drift depending on time
    Berzin, Corinne
    Latour, Alain
    Leon, Jose R.
    [J]. ELECTRONIC JOURNAL OF STATISTICS, 2015, 9 (01): : 926 - 1016
  • [3] Exact adaptive pointwise drift estimation for multidimensional ergodic diffusions
    Claudia Strauch
    [J]. Probability Theory and Related Fields, 2016, 164 : 361 - 400
  • [4] Exact adaptive pointwise drift estimation for multidimensional ergodic diffusions
    Strauch, Claudia
    [J]. PROBABILITY THEORY AND RELATED FIELDS, 2016, 164 (1-2) : 361 - 400
  • [5] Normal approximation rate of the kernel smoothing estimator in a partial linear model
    Hong, SY
    Cheng, P
    [J]. JOURNAL OF MULTIVARIATE ANALYSIS, 1999, 70 (02) : 207 - 220
  • [6] IMPROVED LOCAL APPROXIMATION FOR MULTIDIMENSIONAL DIFFUSIONS: THE G-RATES
    Bodnarchuk, S.
    Ivanenko, D.
    Kohatsu-Higa, A.
    Kulik, A.
    [J]. THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS, 2019, 101 : 15 - 39
  • [7] Interacting particle systems and Yaglom limit approximation of diffusions with unbounded drift
    Villemonais, Denis
    [J]. ELECTRONIC JOURNAL OF PROBABILITY, 2011, 16 : 1663 - 1692
  • [8] Simulation of multidimensional diffusions with sticky boundaries via Markov chain approximation
    Meier, Christian
    Li, Lingfei
    Zhang, Gongqiu
    [J]. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2023, 305 (03) : 1292 - 1308
  • [9] Ergodicity for multidimensional jump diffusions with position dependent jump rate
    Locherbach, Eva
    Rabiet, Victor
    [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2017, 53 (03): : 1136 - 1163
  • [10] APPROXIMATION OF MULTIDIMENSIONAL DENSITIES BY NORMAL DISTRIBUTIONS
    MESHALKI.LD
    [J]. BIOMETRICS, 1971, 27 (01) : 256 - &